# SDR UALA2012011200256

- Difficulty date: January 12, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 53,662 hours, 6,287 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING RIGHT SIDE TWO AFT LIGHTS ARE INOPERATIVE.   REPLACE OVERWING RIGHT BATTERY CHARGER.  CHECKED NORMAL.
